MathSciNet Relay Station
MathSciNet bibliographic data
MR1288154 11F22 (17B69 20C34 81R10)
Dong, Chongying; Mason, Geoffrey An orbifold theory of genus zero associated to the sporadic group $M_{24}$. Comm. Math. Phys. 164 (1994), no. 1, 87–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement